# SDR AALA20110525TUL07

- Difficulty date: May 12, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 61,408 hours, 21,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CHORD OF CREASE ANGLE CORRODED STATIONS 742 TO 746 RIGHT SIDE.  REPLACED INBOARD CHORD OF CREASE ANGLE PER SRM 51-10-02-0G.
